# SDR AALA201711019007

- Difficulty date: October 11, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY LOWER SILL AT STRINGER 23R, BETWEEN FR 66 AND FR 68. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
